On a uniqueness theorem
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1019-1022
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a3,
author = {V. S. Zakharyan},
title = {On a uniqueness theorem},
journal = {Doklady Akademii Nauk},
pages = {1019--1022},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a3/}
}
V. S. Zakharyan. On a uniqueness theorem. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1019-1022. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a3/